# SDR VNAA0809008

- Difficulty date: August 9, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 10,531 hours, 11,009 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FLAPS FAIL AT 8 DEGREES AFTER TAKEOFF AND FLAPS FAILED TO RETRACT. CREW DECLARED AN EMERGENCY. CREW ELECTED TO RETURN TO DEPARTURE AND LANDED WITHOUT INCIDENT. MAINT INSPECTED ACFT AND PERFORMED CHECKS. NO DEFECTS WERE NOTED. ACFT RELEASED FOR SERVICE. (K)
